RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 3, Pages 397–408 (Mi mz6289)  

Liouville's theorem for degenerate elliptic and parabolic equations

Yu. T. Kuzmenko


Full text: PDF file (795 kB)

English version:
Mathematical Notes, 1981, 29:3, 203–209

Bibliographic databases:

UDC: 517.9
Received: 07.12.1978

Citation: Yu. T. Kuzmenko, “Liouville's theorem for degenerate elliptic and parabolic equations”, Mat. Zametki, 29:3 (1981), 397–408; Math. Notes, 29:3 (1981), 203–209

Citation in format AMSBIB
\Bibitem{Kuz81}
\by Yu.~T.~Kuzmenko
\paper Liouville's theorem for degenerate elliptic and parabolic equations
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 3
\pages 397--408
\mathnet{http://mi.mathnet.ru/mz6289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=613923}
\zmath{https://zbmath.org/?q=an:0478.35013|0467.35012}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 3
\pages 203--209
\crossref{https://doi.org/10.1007/BF01158530}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100008}


Linking options:
  • http://mi.mathnet.ru/eng/mz6289
  • http://mi.mathnet.ru/eng/mz/v29/i3/p397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021